# SDR ASOA20120803058R

- Difficulty date: August 3, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 26,758 hours, 20,388 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Smoke
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE FROM 4C SIDEWALL LIGHTS.  MX REMOVED BULB. OPEN
